# SDR DALA2019080194524

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE PANEL FROM STA 1310 TO STA 1380 BTW S-27R AT AFT CARGO COMP SIDE PANEL FROM STA 1310 TO STA 1380 WAS REPLACED IAW SRM 51-40-02 PAR. 4,7 AND 9.
